# SDR COMA0460141

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 22,442 hours, 21,555 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 278003
- Part serial: MAL0266
- Condition: Broken
- Location: Ground Spoiler
- Part time: 22,443 hours, 21,557 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

FLIGHT 5110 GROUND SPOILER DEPLOY MESSAGE DURING APPROACH.  LEFT OUTBOARD SPOILER PCU BROKEN.  REPLACED PCU.
